MathSciNet Relay Station
MathSciNet bibliographic data
MR2360611 52A38 (53C65)
Werner, Elisabeth On $L_p$-affine surface areas. Indiana Univ. Math. J. 56 (2007), no. 5, 2305–2323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement